# SDR DALA2020022531404

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 5,118 hours, 451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2D AISLE EMERGENCY LED LIGHT INOPERATIVE. RE-CONNECTED CONNECTOR BEHIND SEAT AISLE FRAME. LP6696419
